# SDR TWAA0000102

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN THE CABIN WAS REPORTED IN FLIGHT.  APPEARED ONLY WHEN ENGINE ANTI-ICE WAS ON.  SMOKE HAD NO ODOR.  MAINTENANCE RAN ENGINES AND ACCOMPLISHED OTHER CHECKS BUT WAS UNABLE TO DUPLICATE THE PROBLEM.  CHECK-C 5-20-99 JFK.
